Alert archive / New Mexico / High Wind Watches in 2017

High Wind Watch 4, NWS Albuquerque, NM

February 5, 2017

NWS Albuquerque, NM issued this high wind watch at Feb 5, 2017, 3:19 AM MST. It took effect at Feb 6, 2017, 5:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 5, 2017, 3:19 AM MST (10:19 UTC)
In effect from
Feb 6, 2017, 5:00 AM MST
Expired
Feb 5, 2017, 3:05 PM MST
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted.

070 
WWUS75 KABQ 051019
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 AM MST SUN FEB 5 2017

...VERY STRONG TO HIGH WINDS POSSIBLE ACROSS PORTIONS OF CENTRAL 
AND EASTERN NEW MEXICO MONDAY AND TUESDAY...

.AS THE PACIFIC JET STREAM MOVES IN FROM THE WEST MONDAY MORNING,
WEST WINDS WILL INCREASE MARKEDLY AND BECOME VERY STRONG FROM THE
CENTRAL MOUNTAIN CHAIN EAST ACROSS THE CENTRAL AND NORTHEAST 
HIGHLANDS, INCLUDING PORTIONS OF THE EASTERN PLAINS MONDAY, 
MONDAY NIGHT AND TUESDAY.

NMZ512>515-521-523-527-052300-
/O.NEW.KABQ.HW.A.0004.170206T1200Z-170207T2100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
319 AM MST SUN FEB 5 2017

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH, WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON. 

* LOCATION...SANGRE DE CRISTO AND SANDIA/MANZANO MOUNTAINS AS 
WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS INCLUDING CLINES 
CORNERS AND THE BARTLETT AND JOHNSON MESAS NEAR RATON PASS.

* WINDS...WEST 45 TO 55 MPH WITH GUSTS TO 70 MPH.

* TIMING...STRONG WINDS WILL BEGIN MONDAY MORNING AND CONTINUE 
THROUGH TUESDAY.

* VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST.

* LOCAL IMPACTS...EXPECT STRONG CROSS WINDS ALONG NORTH TO SOUTH
  ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS WILL BE EXPECTED
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH
AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH
OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/ABQ, LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA OUTLET.

&&

$$

NMZ529-532>534-052300-
/O.NEW.KABQ.HW.A.0004.170206T1800Z-170207T0300Z/
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-
319 AM MST SUN FEB 5 2017

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH, WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. 

* LOCATION...NORTHEAST HIGHLANDS AND PORTIONS OF THE EASTERN
  PLAINS.

* WINDS...WEST 40 TO 50 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...STRONG WINDS WILL BEGIN MONDAY AFTERNOON AND CONTINUE
  THROUGH MONDAY NIGHT.

* VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST.

* LOCAL IMPACTS...EXPECT STRONG CROSS WINDS ALONG NORTH TO SOUTH
  ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS WILL BE EXPECTED
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH
AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH
OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/ABQ, LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA OUTLET.

&&

$$
1 follow-up statement
191 
WWUS75 KABQ 052205
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MST SUN FEB 5 2017

...VERY STRONG TO POSSIBLY DAMAGING WINDS ACROSS PORTIONS OF 
CENTRAL AND EASTERN NEW MEXICO MONDAY THROUGH TUESDAY...

.THE JET STREAM WILL MOVE OVER NEW MEXICO MONDAY THROUGH
TUESDAY...LEADING TO AN ABRUPT INCREASE IN WESTERLY WINDS. THE
STRONGEST AND POSSIBLY DAMAGING WINDS ARE EXPECTED FROM THE
CENTRAL MOUNTAIN CHAIN ACROSS PORTIONS OF THE EASTERN PLAINS
MONDAY THROUGH MUCH OF TUESDAY. 

NMZ512>515-521-523-527-061200-
/O.UPG.KABQ.HW.A.0004.170206T1200Z-170207T2100Z/
/O.NEW.KABQ.HW.W.0006.170206T1200Z-170207T2100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
305 PM MST SUN FEB 5 2017

...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 2 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING, WHICH IS IN EFFECT FROM 5 AM MONDAY TO 2 PM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...SANGRE DE CRISTO AND SANDIA/MANZANO MOUNTAINS AS 
  WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS INCLUDING CLINES 
  CORNERS AND THE BARTLETT AND JOHNSON MESAS NEAR RATON PASS.

* WINDS...WEST 40 TO 55 MPH WITH GUSTS TO AROUND 70 MPH.

* TIMING...STRONG WINDS WILL BEGIN EARLY MONDAY MORNING AND
  CONTINUE THROUGH TUESDAY. WINDS MAY OCCASIONALLY DIMINISH THEN 
STRENGTHEN. 

* VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST OVER THE
  CENTRAL HIGHLANDS.

* LOCAL IMPACTS...EXPECT STRONG CROSS WINDS ALONG NORTH TO SOUTH
  ORIENTED ROADWAYS SUCH AS INTERSTATE 25 NEAR THE COLORADO
  BORDER. DIFFICULT DRIVING CONDITIONS SHOULD BE EXPECTED FOR 
HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ529-532>534-061200-
/O.UPG.KABQ.HW.A.0004.170206T1800Z-170207T0300Z/
/O.NEW.KABQ.HW.W.0006.170206T1800Z-170207T0300Z/
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-
305 PM MST SUN FEB 5 2017

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING, WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...NORTHEAST HIGHLANDS...EASTERN SAN MIGUEL...GUADALUPE
  AND QUAY COUNTIES.  

* WINDS...WEST 35 TO 50 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...STRONG WINDS ARE EXPECTED TO BEGIN LATE MONDAY MORNING
  THEN DIMINISH SOMEWHAT MONDAY EVENING. 

* VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST.

* LOCAL IMPACTS...EXPECT STRONG CROSS WINDS ALONG NORTH TO SOUTH
  ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS SHOULD BE 
EXPECTED FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Feb 5, 2:33 AM MST, 46 minutes earlier.

Area forecast discussion, Feb 5, 2:33 AM MST, 46 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
233 AM MST Sun Feb 5 2017

.SYNOPSIS...
Strong to very strong west winds will be the main weather story
tonight through Wednesday, especially along and east of the central
mountains. High temperatures will range from 5 to 20 degrees above
average through Tuesday, cooling somewhat Wednesday and Thursday. A
Pacific storm system is expected to bring colder temperatures along
with a chance of rain and snow to central and northern New Mexico
next weekend.

&&

.DISCUSSION...
Zonal flow aloft will continue through Wednesday. Associated
80-100kt jet will move over NM beginning tonight and remain overhead
through Monday evening. Enough Pacific moisture in the wly flow aloft
is expected to combine with lift from the jet to bring chances for
light rain and mountain snow to far northwest and north-central NM
Monday night and Tuesday. Strong wly flow aloft continues Tuesday
through Wednesday over NM as a broad 130-140kt Pacific jet moves in
from the eastern Pacific across northern CA to the central and
northern Rockies. Very strong to high winds appear likely from the
central mountain chain east to the central and northeast highlands
and across portions of the eastern plains Monday and Monday night and
possibly into Tuesday. Hoisted a high wind watch for these areas
Monday, Monday night and Tuesday. Strongest wind speeds are likely
in the higher elevations of the Sangres and Sandia/Manzano mountains
Monday afternoon and evening. Winds gusting as high as 70kt possible
over the higher peaks Monday afternoon. Winds near mountain top level
become more nwly Tuesday, resulting in strong to perhaps high winds
for the central mountain chain along with the central highlands
including Clines Corners.

Flow aloft finally buckles late-day Wednesday with winds subsiding
Wednesday night. Thursday looking like the best weather day of the
work week with an upper level ridges building in from the west and light
winds and temperatures around 10 degrees above average for early to
mid February. West winds return Friday ahead of an upper level trough
moving into southwest OR and northern CA. GFS and ECMWF agree that
this system will slow as it translates east-southeast through the
central Rockies on Saturday. The upstream upper level ridge along the
west coast is forecast to amplify and force the upper trough now over
CO to drop south through NM late next weekend. Still a lot of
uncertainty this far out but confidence is growing that temperatures
will drop closer to seasonal averages to perhaps below late in the
work week and into next weekend.

33

&&

.FIRE WEATHER...
A long stretch of above normal temperatures, mostly dry conditions,
and bouts of stronger winds will warrant a close eye in the fire
weather realm of the forecast. Winds are expected to abate some
today with speeds still being highest over the Sangres and central
mountains/highlands this afternoon, just not quite as high as was
observed yesterday. However, the downsloping and consequential
warming will lead to lower humidity near the interface of the
highlands and high plains in east central NM, and this could lead to
a couple hours of locally critical fire weather there this
afternoon. Elsewhere lighter breezes will prevail today.

Winds aloft will strengthen tonight into Monday as a short wave
trough arrives from the Pacific, setting the stage for some windy
and unsettled conditions Monday and Tuesday. Any moisture for
precipitation will be limited and confined to the
northern/northwestern mountains with meager snow accumulations, if
any. The wind will be the bigger story, coupling with the above
average temperatures and lower RH to invoke more widespread critical
fire weather over the eastern plains. Fire weather watch remains in
effect for both FWZ104 in northeast NM and FWZ108 in east central
NM, however confidence in the critical conditions over the northeast
is starting to crumble. It now appears RH is a bit more marginal,
hovering closer to the 15 to 20 percent range while mid level
temperature lapse rates are not as steep, giving Haines indices of
only 2 to 3 Monday afternoon. As for areas a bit farther south,
along and south of I-40, confidence is much higher in meeting
critical thresholds for Monday afternoon.

Winds aloft will not wane much at all Monday night or Tuesday as the
gradient aloft stays strong and another northeastern Pacific wave
moves across the northern Rockies. Any precipitation will remain
light and confined to the same north central or northwestern zones,
and will continue to be a sidebar to the winds. Fortunately, on
Tuesday RH appears to rise a bit above critical thresholds. Still,
the strong winds will be a concern with widespread gusts of 40 to 50
mph, and even higher to 65 mph or so over the higher terrain near
the central mountain chain.

The flow aloft will turn a bit more northwesterly on Wednesday with
any precipitation exiting. Breezy to windy conditions will persist,
with highest gusts again found over/near the central mountain chain,
however speeds will be less severe than the previous two days.

More tranquil flow will be established Thursday with above normal
temperatures persisting, but the westerlies will quickly surge back
up into Friday and Saturday as the next trough approaches. This late
week and next weekend system will initially be more of a wind
producer, but some cooler air could arrive by Sunday.

&&

.AVIATION...
06Z TAF CYCLE
VFR conditions expected at all TAF sites through the next 24 hours.
Winds will increase overnight and continue into Sunday due to
mountain wave activity across the central mountains and adjacent
east slopes. Gusts around 25 kt at KLVS and 30 kt at KCQC. Winds will
tend to diminish during the afternoon.
&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  54  31  52  33 /   0   0  10  20
Dulce...........................  49  24  42  29 /   0   5  30  40
Cuba............................  54  28  48  30 /   0   0  10  20
Gallup..........................  57  28  52  34 /   0   0   5  10
El Morro........................  51  24  47  29 /   0   0   0   5
Grants..........................  59  25  54  31 /   0   0   0   5
Quemado.........................  60  27  54  31 /   0   0   0   0
Glenwood........................  66  33  62  32 /   0   0   0   0
Chama...........................  46  22  39  25 /   0   5  30  40
Los Alamos......................  55  32  51  34 /   0   0   5  10
Pecos...........................  58  30  53  36 /   0   0   0   5
Cerro/Questa....................  49  23  45  30 /   0   0  10  20
Red River.......................  43  21  37  26 /   0   0  10  20
Angel Fire......................  47  22  41  30 /   0   0  10  10
Taos............................  52  26  48  31 /   0   0   5  10
Mora............................  60  32  53  36 /   0   0   5   5
Espanola........................  60  29  56  33 /   0   0   0   5
Santa Fe........................  56  32  52  35 /   0   0   0   5
Santa Fe Airport................  58  31  55  34 /   0   0   0   5
Albuquerque Foothills...........  61  36  58  38 /   0   0   0   0
Albuquerque Heights.............  61  35  60  37 /   0   0   0   0
Albuquerque Valley..............  63  30  62  33 /   0   0   0   0
Albuquerque West Mesa...........  62  34  61  36 /   0   0   0   0
Los Lunas.......................  66  26  66  30 /   0   0   0   0
Rio Rancho......................  62  34  61  36 /   0   0   0   0
Socorro.........................  67  34  67  35 /   0   0   0   0
Sandia Park/Cedar Crest.........  57  34  55  36 /   0   0   0   0
Tijeras.........................  60  30  58  33 /   0   0   0   0
Moriarty/Estancia...............  62  25  58  32 /   0   0   0   0
Clines Corners..................  58  31  54  34 /   0   0   0   0
Gran Quivira....................  61  32  58  36 /   0   0   0   0
Carrizozo.......................  65  37  63  35 /   0   0   0   0
Ruidoso.........................  62  37  59  35 /   0   0   0   0
Capulin.........................  59  29  57  30 /   0   0   0   0
Raton...........................  64  28  60  33 /   0   0   0   0
Springer........................  65  23  61  31 /   0   0   0   0
Las Vegas.......................  63  31  57  37 /   0   0   0   0
Clayton.........................  69  36  67  34 /   0   0   0   0
Roy.............................  68  33  64  36 /   0   0   0   0
Conchas.........................  73  39  68  43 /   0   0   0   0
Santa Rosa......................  72  38  66  44 /   0   0   0   0
Tucumcari.......................  76  41  74  41 /   0   0   0   0
Clovis..........................  73  38  73  40 /   0   0   0   0
Portales........................  74  39  73  43 /   0   0   0   0
Fort Sumner.....................  74  41  74  42 /   0   0   0   0
Roswell.........................  76  36  78  39 /   0   0   0   0
Picacho.........................  73  41  68  41 /   0   0   0   0
Elk.............................  69  39  65  39 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from late tonight through Tuesday afternoon for the
following zones... NMZ512>515-521-523-527.

Fire Weather Watch Monday afternoon for the following zones...
NMZ104-108.

High Wind Watch from Monday morning through Monday evening for the
following zones... NMZ529-532>534.

&&

33
Hazardous weather outlook, Feb 4, 4:10 AM MST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 AM MST SAT FEB 4 2017

NMZ501>540-051100-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
410 AM MST SAT FEB 4 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL BUFFET THE SANGRE DE CRISTO MOUNTAINS AS WELL AS
THE CENTRAL HIGHLANDS OF NEW MEXICO TODAY. SOME OCCASIONAL GUSTS MAY
REACH 50 MPH.

IN ADDITION...SOME LOW HUMIDITY IN THE CENTRAL HIGHLANDS AND EAST
CENTRAL PLAINS COULD LEAD TO SOME LOCALLY CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW HUMIDITY AND SOME MARGINALLY STRONG WINDS WILL CREATE BRIEF AND
LOCALIZED CRITICAL FIRE WEATHER IN THE CENTRAL HIGHLANDS AND EAST
CENTRAL PLAINS SUNDAY AFTERNOON.

A PAIR OF DISTURBANCES ALOFT WILL THEN BRING MUCH STRONGER WINDS TO
NEW MEXICO MONDAY...TUESDAY...AND WEDNESDAY WHEN GUSTS MAY EXCEED 50
MPH AND APPROACH 60 MPH OVER THE CENTRAL MOUNTAIN CHAIN.

CRITICAL FIRE WEATHER DUE TO THE STRONGER WINDS AND LOW HUMIDITY
WILL ALSO BE A CONCERN MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR
BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT WIND REPORTS ON OUR
FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:03 PM MSTRed Flag WarningABQHarding, San Miguel, Union28 hr
Feb 5, 3:05 PM MSTHigh Wind WarningABQ69 hr

Nearby

High Wind Watches in New Mexico, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.